Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Representability of cones in weighted Lebesgue spaces and extrapolation operators on cones
Yaroslavl State University.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2006 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 73, no 1, 59-62 p.Article in journal (Refereed) Published
Abstract [en]

Representability of cones in weighted Lebesgue spaces and extrapolation operators on cones are discussed. Estimates of operators on some cones in spaces rather than on the entire spaces have become very popular. A reduction of estimating operators on cones to estimating them on new spaces is suggested. such reduction makes it possible to apply the whole apparatus developed for obtaining exact estimates on weith Lebesgue spaces to obtain exact estimates of operators on cones. Using the reduction, it is proved that a new extrapolation theorem for a certain class of operator defined on cones in Lebesgue spaces.

Place, publisher, year, edition, pages
2006. Vol. 73, no 1, 59-62 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-15129DOI: 10.1134/S1064562406010169Local ID: e9b23b20-09fd-11dc-9854-000ea68e967bOAI: oai:DiVA.org:ltu-15129DiVA: diva2:988102
Note
Validerad; 2006; 20070524 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(147 kB)9 downloads
File information
File name FULLTEXT01.pdfFile size 147 kBChecksum SHA-512
1af5268195eda23285fabe77886a7a90060cb8f6257af99d360b6bb8464880d7e2c070e6b73cb2fa7d71a31c3ea1c12cd70e42c4d2c43b60e96d0838cab542b4
Type fulltextMimetype application/pdf
fulltext(69 kB)3 downloads
File information
File name FULLTEXT02.pdfFile size 69 kBChecksum SHA-512
ac86704260695dcf38628eb5920cc53027271c4c742991c600ecbd4ba6a114bd2336384d42cedbb37314e62bde22873357c8332909c8e01ba26b4d3af94d35c9
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Doklady. Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 12 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf